Shown: posts 1 to 3 of 3. This is the beginning of the thread.
Posted by lifelover on January 20, 2011, at 2:13:11
I have decided to stop taking my lamictal and invega temporarly(prolly 4-6 months) for numerous reason but most importantly to help myself lose some weight. I have gained about 90 lbs in the past 2 years because of numerous medications and its just to much for me. I went from 160lbs before I started to 240 lbs. I want to work my way down to around 180 lbs , as I feel that is my ideal weight. I am planning on starting a strict diet with rigorous exercise. I see this taking around 4-6 months.
My question to yall is how long should each medication take to be completly out of my system? I am on 6mg's of invega once a day, and 1200mg's of lithium(600mg's in the morning, 600mg's at night)
Posted by SLS on January 20, 2011, at 3:30:35
In reply to how long to get out of my system, posted by lifelover on January 20, 2011, at 2:13:11
> My question to yall is how long should each medication take to be completly out of my system? I am on 6mg's of invega once a day, and 1200mg's of lithium(600mg's in the morning, 600mg's at night)
2 weeks should be enough, just to be sure. The half-life of Invega is about 24 hours. By one week, most of it should be gone.
The more important question is how do you plan to discontinue these two drugs?
A gradual taper might prevent you from relapsing. There is some debate about this, though. Many people experience a withdrawal syndrome if they discontinue Invega too rapidly. Anxiety is a predominant symptom. Insomnia can become a problem as well. If there is a psychotic feature to your illness (either manic or schizoid), discontinuing too rapidly can produce a rebound psychosis that might be worse than the original presenting symptoms.
Posted by Phillipa on January 20, 2011, at 10:57:39
In reply to Re: how long to get out of my system » lifelover, posted by SLS on January 20, 2011, at 3:30:35
So the meds worked for you, you feel good, and feel it's time to discontinue the meds to lose weight? What does your doc think of this plan? Or are you running it by babble first? Phillipa
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, email@example.com
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.